Mathematics

College of Sciences

Works Published in 2021

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2021 article

Whitham modulation theory for generalized Whitham equations and a general criterion for modulational instability

Binswanger, A. L., Hoefer, M. A., Ilan, B., & Sprenger, P. (2021, May 25). STUDIES IN APPLIED MATHEMATICS.

By: A. Binswanger, M. Hoefer, B. Ilan & P. Sprenger

Source: Web Of Science
Added: June 10, 2021

2021 journal article

A hierarchical Bayesian model for background variation in radiation source localization

NUCLEAR INSTRUMENTS & METHODS IN PHYSICS RESEARCH SECTION A-ACCELERATORS SPECTROMETERS DETECTORS AND ASSOCIATED EQUIPMENT, 6.

By: I. Michaud, K. Schmidt, R. Smith & J. Mattingly

Sources: Web Of Science, ORCID
Added: June 10, 2021

2021 journal article

CLOSED FORM OPTIMAL EXERCISE BOUNDARY OF THE AMERICAN PUT OPTION

INTERNATIONAL JOURNAL OF THEORETICAL AND APPLIED FINANCE.

Source: Web Of Science
Added: June 10, 2021

2021 article

A generalized modulus-based Newton method for solving a class of non-linear complementarity problems with P-matrices

Li, R., Li, Z.-L., & Yin, J.-F. (2021, June 3). NUMERICAL ALGORITHMS, Vol. 6.

By: R. Li, Z. Li & J. Yin

Sources: Web Of Science, ORCID
Added: June 10, 2021

2021 journal article

A transitivity result for ad-nilpotent ideals in type A

INDAGATIONES MATHEMATICAE-NEW SERIES, 32(6), 1175–1189.

By: M. Fenn & E. Sommers

Sources: ORCID, Web Of Science
Added: June 4, 2021

2021 journal article

Stoichiometric Ecotoxicology for a Multisubstance World

BIOSCIENCE, 71(2), 132–147.

By: A. Peace, P. Frost, N. Wagner, M. Danger, C. Accolla, P. Antczak, B. Brooks, D. Costello ...

Source: Web Of Science
Added: May 24, 2021

2021 journal article

Positively hyperbolic varieties, tropicalization, and positroids

ADVANCES IN MATHEMATICS, 383.

By: F. Rincon, C. Vinzant & J. Yu

Source: Web Of Science
Added: May 24, 2021

2021 article

Torsion in the magnitude homology of graphs

JOURNAL OF HOMOTOPY AND RELATED STRUCTURES.

By: R. Sazdanovic & V. Summers

Source: Web Of Science
Added: May 24, 2021

2021 journal article

Geometric singular perturbation theory analysis of an epidemic model with spontaneous human behavioral change

JOURNAL OF MATHEMATICAL BIOLOGY, 82(6).

Source: Web Of Science
Added: May 24, 2021

2021 journal article

Uncertainty Quantification and Sensitivity Analysis of Partial Charges on Macroscopic Solvent Properties in Molecular Dynamics Simulations with a Machine Learning Model

JOURNAL OF CHEMICAL INFORMATION AND MODELING, 61(4), 1745–1761.

Sources: Web Of Science, ORCID
Added: May 24, 2021

2021 journal article

Solving Composite Fixed Point Problems with Block Updates

Advances in Nonlinear Analysis, 10(1), 1154–1177.

By: P. Combettes & L. Glaudin

Sources: Web Of Science, ORCID
Added: May 17, 2021

2021 journal article

Fourth order compact FD methods for convection diffusion equations with variable coefficients

APPLIED MATHEMATICS LETTERS, 121, 107413.

By: F. Tong, X. Feng & Z. Li

Sources: ORCID, Web Of Science
Added: May 17, 2021

2021 journal article

SEAGLE: A Scalable Exact Algorithm for Large-Scale Set-based GxE Tests in Biobank Data

Source: ORCID
Added: May 14, 2021

2021 journal article

Optimal Design of Large-scale Bayesian Linear Inverse Problems Under Reducible Model Uncertainty: Good to Know What You Don't Know

SIAM-ASA JOURNAL ON UNCERTAINTY QUANTIFICATION, 9(1), 163–184.

By: A. Alexanderian, N. Petra, G. Stadler & I. Sunseri

Source: Web Of Science
Added: May 10, 2021

2021 journal article

Triangle presentations and tilting modules for SL2k+1

JOURNAL OF COMBINATORIAL ALGEBRA, 5(1), 59–92.

By: C. Jones

Source: Web Of Science
Added: May 10, 2021

2021 article

Mathematical modeling of genetic pest management through female-specific lethality: Is one locus better than two?

EVOLUTIONARY APPLICATIONS, Vol. 5.

Sources: ORCID, Web Of Science
Added: May 5, 2021

2021 journal article

MULTISCALE GLOBAL SENSITIVITY ANALYSIS FOR STOCHASTIC CHEMICAL SYSTEMS

MULTISCALE MODELING & SIMULATION, 19(1), 440–459.

Source: Web Of Science
Added: May 3, 2021

2021 journal article

Multiplicative perturbation bounds for multivariate multiple linear regression in Schatten p-norms

LINEAR ALGEBRA AND ITS APPLICATIONS, 624, 87–102.

Sources: ORCID, Web Of Science
Added: May 1, 2021

2021 journal article

Optimal strategies for a capital constrained contract-farming supply chain with yield insurance

RAIRO-OPERATIONS RESEARCH, 55(2), 521–544.

By: L. Shi, T. Pang & H. Peng

Source: Web Of Science
Added: April 26, 2021

2021 journal article

SBV regularity for Burgers-Poisson equation

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 500(1).

By: S. Gilmore & K. Nguyen

Source: Web Of Science
Added: April 19, 2021